Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Feeling hungry, sore breasts after taking birth control pill. Want BC pill without side effects

My new birth control pills are making me hungry all the time and makes my breasts sore. Before, I was taking a low dose of 0.03 but cant remember the name of the drug I was taking. I think it was Mircrogestrin ED but am not sure. Can you recommend a BC pill that will address these issues that I can discuss with my doctor.
Asked On : Sat, 4 Aug 2012
Answers:  0 Views:  48 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor